# SDR SIMA20220513001

- Difficulty date: May 13, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 43,088 hours, 38,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Sd
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. CHECKED WIRES AND VOLTAGE IAW FIM 33-50-00-810-804-A. RAR DC/AC INVERTER 3 IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. NO FIX. SUSPECT FAULTY LAMP HOUSING. NO PARTS AT CMI.
